# SDR DLM88020824

- Difficulty date: July 17, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 37,033 hours, 30,051 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O AIRSPEED WENT TO ZERO, A/T AND A/P DISCONNECTED, OVERSPEED WARNING CONTINUOUS, F/D FAILED, F/O AIRSPEED WENT FROM 0 KTS TO 350 KTS.  CADC BOTH ON 1 AIRSPEED, RETURNED TO NORMAL.  FOUND PITOT LINE AT NR 2 CADC NOT SECURED.  AS PRECAUTION REPLACED NR 2 CADC PER M/M 34-16-01-2.  RAN RTS BOTH NR 1 AND 2 DFGC SYSTEMS GO.
